The Michigan Mathematical Journal

Approximation of analytic functions satisfying a Lipschitz condition.

A. Matheson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 25, Issue 3 (1978), 289-298.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002111

Digital Object Identifier
doi:10.1307/mmj/1029002111

Mathematical Reviews number (MathSciNet)
MR0632093

Zentralblatt MATH identifier
0405.30029

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]
Secondary: 30A98 46H99: None of the above, but in this section

Citation

Matheson, A. Approximation of analytic functions satisfying a Lipschitz condition. Michigan Math. J. 25 (1978), no. 3, 289--298. doi:10.1307/mmj/1029002111. https://projecteuclid.org/euclid.mmj/1029002111


Export citation